# SDR 20000407SH001

- Difficulty date: February 21, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N952CC
- Make and model: Cessna 182P
- Aircraft serial: 18263638
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654960A1
- Condition: Worn
- Location: Nr 3
- Part time: 765 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE COMPRESSION CHECK, THE NR 3 CYLINDER WAS FOUND TO HAVE EXCESSIVE LEAKAGE 53/80 PAST THE PISTON RINGS.  THE REMOVED CYLINDER WAS FOUND WORN OUT AT THE TOP OF THE CYLINDER.  (X)
